# SDR UIEA2019102205776

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,052 hours, 17,354 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START UNSUCCESSFUL, 3 ATTEMPTS @ FL 390, SAT -38 DEG.( COMPLIED WITH OPS CHECK OF THE APU. START SUCCESSFUL 2 TIMES ON GROUND IAW AMM 49-11-00, OPS GOOD. REQUESTED COLD SOAK ON NEXT FLT.  NOTE: MDDR 119439, 25-AP-01, PREVIOUSLY OPENED IS STILL APPLIED.   LP 1048321 - ITEM 1: APU INFLIGHT START SUCCESSFUL ON 2ND TRY @ FL 310, -40 SAT. NOTED BY MX, THIS CLEARS DMI 119439. MCC NOTIFIED.  )
